# SDR GTIA2014032001224

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 24,042 hours, 11,528 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE BY L1 DOOR INOPERATIVE.  R & R MEGAPHONE IAW CMM 25-60-01, OPS TEST OF MEGAPHONE IAW AMM 25-65-51-710-002-A. OPS TESTED GOOD.
